Annals of Mathematical Statistics

Correction Notes: Corrections to "Sequential Decision Problems for Processes with Continuous Time Parameter-Testing Hypothesis"

A. Dvoretzky, J. Kiefer, and J. Wolfowitz

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 30, Number 4 (1959), 1265.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177706115

Digital Object Identifier
doi:10.1214/aoms/1177706115

Mathematical Reviews number (MathSciNet)
MR54911

JSTOR
links.jstor.org

Citation

Dvoretzky, A.; Kiefer, J.; Wolfowitz, J. Correction Notes: Corrections to "Sequential Decision Problems for Processes with Continuous Time Parameter-Testing Hypothesis". Ann. Math. Statist. 30 (1959), no. 4, 1265. doi:10.1214/aoms/1177706115. https://projecteuclid.org/euclid.aoms/1177706115


Export citation

See also

  • Original Paper: A. Dvoretzky, J. Kiefer, J. Wolfowitz. Sequential Decision Problems for Processes with Continuous time Parameter. Testing Hypotheses. Ann. Math. Statist., Volume 24, Number 2 (1953), 254--264.